# SDR DHL9872417C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Channel
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD BAGGAGE COMPARTMENT STA 620 FLOOR LEVEL SUPPORT CHANNEL 6TH FROM LEFT CENTER SKIN CRACKED.  STOP DRILLED, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 4 X 2.  N/R 3658.
